Last december my TSH was at 4.3 (T3 and T4 normal and negative antibody test).
Now my TSH is at 5.8 (T3 and T4 normal) but an antinuclear antibody test turned out positive.
The result was 10 (normal range 0-9.99).
I've had the test redone because of symptoms in january (cramps, fatigue, RLS-like creeping feelings
on legs, buzzing, etc).
What kind this ANA test result signify, if anything?
And is it significant enough to do somthing about it?
Thanks for taking the time to answer. Yes my TSH was 4.3 in spring 2007,
4.2 in fall 2007 (lower), and now it's at 5.78. Seems to be going up and down...
In fall 2007 the test for thyroid specific antibodies returned negative.
I can't seem to find the significance of those new ANA test results I just got (10
in a 0-9.99 range). This seems to be very borderline... Anyway I guess
I'll have to wait for my appointment with my GP.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.